MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DYNAMIC MESH STD FOR 1.5/1.7MM SCREWS, 200X200MMX0.6MM; IMPLANT

STRYKER LEIBINGER FREIBURG DYNAMIC MESH STD FOR 1.5/1.7MM SCREWS, 200X200MMX0.6MM; IMPLANT
Model Number 54-00647
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that mesh had been implanted for 16 years and recently, it was found that it was broken.There was a revision surgery performed to remove the mesh.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, because of the picture provided.The device was not returned, therefore physical inspection could not be performed.This report is based on provided information only.In order to obtain more details about the reported event, the sales rep was and it was further reported that the device had been removed, but the patient and the hospital did not agree to return the device.Furthermore, the breakage has been determined, because there was abnormal noise in the head of the patient and during an examination in the hospital it was found that the mesh was broken.Bone healing was achieved.Additionally, a picture of the mesh under complaint was provided.It is not possible to determine the root cause of the breakages only with this picture.Based on the evaluation no indications for any material or manufacturing related problems were found in this investigation.Therefore, no corrective and/or preventive actions are deemed necessary at this time.If the device and / or additional information becomes available to indicate further evaluation is warranted, this record will be reopened.H3 other text : discarded.

Brand Name
DYNAMIC MESH STD FOR 1.5/1.7MM SCREWS, 200X200MMX0.6MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key15382240
Report Number0008010177-2022-00032
Device Sequence Number20288747
Product Code JEY
UDI-Device Identifier04546540237668
UDI-Public04546540237668
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number54-00647
Device Catalogue Number54-00647
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown